Intended for healthcare professionals

Research Article

Acute upper airway obstruction due to supraglottic dystonia induced by a neuroleptic.

BMJ 1988; 297 doi: https://doi.org/10.1136/bmj.297.6654.964 (Published 15 October 1988) Cite this as: BMJ 1988;297:964

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: February 2009 to July 2018

Rendering graph...
AbstractFullPdf
Feb 2009001
Jun 2009001
Sep 2009001
Oct 2009001
Nov 2009002
Mar 2010001
Aug 2010001
Sep 2010001
Nov 2010001
Dec 2010002
Mar 2011012
May 2011002
Jul 2011003
Aug 2011005
Sep 2011005
Oct 2011007
Nov 2011003
Dec 2011003
Jan 2012004
Feb 2012004
May 2012009
Jun 2012001
Aug 2012001
Sep 2012006
Oct 2012003
Nov 2012003
Jan 2013001
Feb 2013002
Mar 2013002
Apr 2013002
May 2013006
Jun 2013006
Jul 2013001
Aug 2013002
Sep 2013002
Oct 2013002
Nov 2013009
Dec 2013001
Jan 2014001
Feb 2014002
Mar 2014008
May 2014001
Jun 20140013
Jul 2014003
Nov 2014001
Jan 2015001
Mar 2015009
Apr 2015005
May 2015003
Aug 2015003
Nov 2015003
Jan 2016001
Feb 2016001
Mar 2016001
Apr 2016003
Jun 2016002
Jul 2016004
Sep 20160016
Dec 2016001
Feb 2017001
Mar 2017001
Apr 2017001
May 2017002
Jun 2017002
Jul 2017002
Sep 2017001
Jan 2018001
Apr 2018002
Jul 2018002
Total01206